# SDR N6WA2012111502

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 11,636 hours, 7,754 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Out Of Position
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED WARNING ON EICAS DISPLAY IN FLIGHT.  RAN BLEED SYS AND DUPLICATED DISC AFTER 10 MIN, LOOP MOUNT 139 WAS HITTING ON MDC, FOUND AREA OF LOOP SENSOR TOUCHING DUCT.  REPOSITIONED LOOP SENSOR TOUCHING DUCT, OP'S CHECK GOOD IAW IAW AMM 21-51-00.
